# SDR A6WA201305094965

- Difficulty date: May 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR THRESHOLD HINGES IS CRACKED.  REMOVE & REPLACE HINGES IAW CRJ 200 SRM 51-40-11 & CRJ 200 SRM 51-42-06.
